# SDR FDKA200709509

- Difficulty date: September 28, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N836MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145359
- Aircraft time: 16,041 hours, 15,166 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6053 TPA - BOTH OVERWING EMERGENCY LIGHTS INOP.  MX RESEATED CONNECTOR ON POWER PACK, OPS CHECKED GOOD.
